# SDR UALA2011090204727

- Difficulty date: September 2, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Collar
- Condition: Worn
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PAX DOOR HOLD OPEN LOCK COLLAR WORN.  REMOVED & REPLACED R-2 DOOR HOLD OPEN COLLAR LOCK ASSY PER MM ON NON ROUTINE 24487.
